# SDR AWXA0000102

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 65378947
- Condition: Cracked
- Location: Ws 222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E STA 222 ACCESS AREA 6301 INBD RIB UPPER AFT SIDE HAS CRACK.  REMOVED AND REPLACED FORMER IAW 737 SRM 51-30-2.
